| Model Number |
ZKU375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was unhappy with a tecnis toric intraocular lens (iol) due to diminished vision and glare in left eye.Vision pre-op was 20/30.The iol was explanted and replaced with a non-johnson and johnson iol of 19.5 diopter.There was no incision enlargement, no vitrectomy, no sutures done, no delay in treatments.The patient was given standard post op drops (prednisolone/ moxiflocaxin/ bromfenac combo drops).Patient daily activities not significantly affected.The patient fully recovered post-op.No other information was provided.
Additional Manufacturer Narrative
Section a5 (ethnicity): unknown/ not provided.Asku.Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: may 6, 2024.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection of the complaint lens reveals cosmetic damage on the optics and haptics.The complaint issue "blurry vision", "glare-transient", and "explant" were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.